# SDR USAA2011102100004

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 86,460 hours, 15,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25112623D
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEFT FORWARD OVERWING EMERGENCY ESCAPE PATH LIGHT LENS CRACKED.  REMOVED AND REPLACED LENS PER B767 AMM 33-51-06-962-100.
